MathSciNet Relay Station
MathSciNet bibliographic data
MR1395967 (97e:47040) 47B35
Zheng, Dechao The distribution function inequality and products of Toeplitz operators and Hankel operators. J. Funct. Anal. 138 (1996), no. 2, 477–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement